# SDR AALA202407299344

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 13,182 hours, 3,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 176061
- Condition: No Test
- Location: Zone 200
- Part time: 13,182 hours, 3,499 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING J/C 26L00005005 OPERATIONAL TEST OF EMERGENCY LIGHTS FOUND FAULT EMERGENCY POWER SUPPLY UNIT 17WL. REMOVED & REPLACED EMERGENCY POWER SUPPLY UNIT.
